# SDR AWXA200300464

- Difficulty date: May 4, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 67,060 hours, 26,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: Escape Slide
- Part time: 61,052 hours, 23,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING INSPECTION THE R-4 DOOR MOUNTED EMERGENCY ESCAPE SLIDE NEEDLE WAS OUT OF GREEN BAND.  MAINTENANCE REMOVED AND REPLACED THE R-4 DOOR EMERGENCY ESCAPE SLIDE IAW AWA T/C R1C25602.
